# SDR PLGA83195TJ

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350BE
- Make and model: Saab 340B
- Aircraft serial: 340B197
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 593 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 4891 - ON LANDING APPROACH TO IAD CREW OBSERVED NR 2 ENGINE CHIP LIGHT ILLUMINATION.  MAINTENANCE WAS NOTIFIED AND DISPATCHED TO THE AIRCRAFT.  TECHNICIAN REMOVED THE ENGINE OIL FILTER AND CONFIRMED PRESENCE OF METAL CHIPS SIZE AND QUANTITY ABOVE ALLOWABLE LIMITS.  THE ENGINE WAS REMOVED AND REPLACED IAW APPLICABLE CHAPTERS OF THE GE AND SAAB MAINTENANCE MANUALS.
